# SDR FDEA202109272409

- Difficulty date: September 27, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING REAR SPAR CAP AFT FLANGE FOUND CORROSION AT STATION XORS 671 -   678. LEFT HAND WING REAR SPAR UPPER CAP , AFT FLANGE UPPER SURFACE BETWEEN STATION   XORS 671 - 678 CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER SRM 57-00-10-  01A ALLOWABLE DAMAGE 1 . FIGURE 101 . REPAIR CARRIED OUT AS PER E.A # 1-5710-  T0364313 PART 1 . TITLE : WING - BASIC WING STRUCTURE - CORROSION BLENDOUTS , LEFT   HAND OUTER WING UPPER REAR SPAR CAP AFT FLANGE , XORS 670 TO 1040 . REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
